That day, and then 2 days later took next choice. My period hasn't come yet it is suppose to come on Friday feb1 should I be worried that my period hasn't come early like in most cases? I was spotting for awhile but then stopped, and I have been cramping, I am so scared what do I do? Should I be worried that my period hasn't happened yet, or will it come a little later since I took those pills? What do I do? I am so scared and freakin out? This was my first time.
My bf and I had sex jan24 he pulled out, but it was my first time so I took plan b one step that d?
- 30 Jan 2013 by Ohnoplezhelp
- 10 August 2013
- plan b, emergency contraception, sex, period
Added 30 Jan 2013:
As I said this was my first time, I wasn't planning on doing it but it happened, my friend told me that is order for the pill to work you had to take two doses, an I was freaking out, I was planning on getting on the birth control pill, but then this happened. That only side effect I have felt is cramping and spotting nothing else. Is that normal?
Since you took the Next Choice on I'm assuming 26th of January then just wait a few days, your period is probably just about to come. Don't panic. You did take the emergency contraceptive pill on time so it should protect you from pregnancy. The symptoms you are experiencing are most likely from the Plan B and Next Choice pills. All the best.
The morning after pills mess up your cycle for months and they give you pregnancy symptoms. It is not unusual for your period to be late after you take them, and to not be regular for months after you take them. If you are going to be sexually active I would recommend that you get on the pill. Pulling out is not a form of birth control, the man deposits sperm in your vagina long before he ejaculates.
Why did you take both Plan b AND Next Choice!? OMG hon, that is a huge dose of hormones! One or the other would have been plenty sufficient. (This is exactly why I dont think these things should be OTC) Emergency contraception doesnt always make your period come early and it almost always messes up the regularity of your cycle for months after you take it. Taking two emergency contracetives so close together like this is probably going to really mess with your cycle and will likely give you some nasty side effects like nausea, breast tenderness, bloating, cramps, etc. It is doubtful that you got pregnant since you took Plan b the same day as you had sex (I'm not sure why you felt you needed to take Next Choice 2 days later) As Kaismama mentioned, pulling out is no protection against pregnancy either.
It is a wasted gesture because men secrete sperm all through the sex act, not just at ejaculation. He cannot feel this secretion and he certainly cannot control it but it happens. There is nothing for you to do at this point other than wait it out. Eventually your cycle will regulate back out but it may take several months. The time to think about contraception is before sex, not after. Too many girls think "Ok well I can have sex now and just take the emergency contraception pill after" then when you do this, you get symptoms of pregnancy and it delays your period causing waaaayyyy more stress than it alleviates. If you are going to be sexually active you should either use condoms (preferably with a spermicidal jelly or foam) or you should get another form of more reliable birth control like the Pill or other hormonal birth control or something like a diaphragm if you cannot tolerate the hormones. Emergency contraceptives are just that-for emergencies like a condom breakage. They are not meant to be used as birth control. It is best to go to your Dr or local family planning clinic and discuss with the health care provider what form of birth control is best for you. In the meantime, hang in there! It is unlikely that you are pregnant and it will take some time for your cycle to return to normal. You can wait another month and do a pregnancy test if your period hasnt come. By then, if it comes up negative, then you are not pregnant and it is just that blast of hormones messing with your cycle. Good Luck!
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jun 2015 • 1 answer
Posted 13 Aug 2015 • 1 answer
Posted 14 Oct 2015 • 1 answer
Posted 20 Dec 2015 • 0 answers
Plan B One-Step - I had unprotected sex on January 3rd around 3 am and he pulled out.. however I was
Posted 25 Jan 2016 • 1 answer